A Common Fixed Point Theorem for A Sequence of Self Maps in Intuitionistic Fuzzy Metric Spaces
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 679-687
Published online December 1, 2006
Servet Kutukcu
Ondokuz Mayis University
Abstract : The purpose of this paper is to obtain a new common fixed point theorem by using a new contractive condition in intuitionistic fuzzy metric spaces. Our result generalizes and extends many known results in fuzzy metric spaces and metric spaces.
Keywords : common fixed points, mutually maps, intuitionistic mutually maps, fixed point
MSC numbers : 47H10, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd